Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 1980, Volume 48, Issue 6

Estimating the Uncertainty of Policy Effects in Nonlinear Models<1381:ETUOPE>2.0.CO;2-X
p. 1381-1391

Ray C. Fair

A method is described in this paper for estimating, by means of stochastic simulation, the asymptotic variances of multipliers of nonlinear models. It is used to estimate the uncertainty of the results of eight policy experiments for a particular model.

Log In To View Full Content